EMIS ELibM Electronic Journals Publications de l’Institut Mathématique, Nouvelle Série
Vol. 102[116], pp. 247–262 (2017)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Holomorphic series expansion of functions of carleman type on the interval [-1,1]

Hicham Zoubeir

Ibn Tofail University Departement of Mathematics, Faculty of Sciences, Kenitra, Morocco

Abstract: We characterize the functions of some Carleman classes on the unit interval [-1,1] as sums of holomorphic functions in specific neighborhoods of [-1,1].As an application of our main theorem, we perform an alternative construction of the Dyn’kin’s pseudoanalytic extension for these Carleman classes on [-1,1].

Keywords: Carleman classes

Classification (MSC2000): 30D60; 41A20

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Nov 2017. This page was last modified: 29 Jan 2018.

© 2017 Mathematical Institute of the Serbian Academy of Science and Arts
© 2017–2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition